# SDR IPXA2020011350850

- Difficulty date: January 3, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 61,901 hours, 20,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DAMAGE ON M/D CARGO FLOOR PANEL AT STA 287-STA412,RBL 11 - LBL11,PNL NO.222DFF.FABRICATE THE REPLACEMENT FLOOR  PANEL PER EO NO.B767-5320-9693-I
